# SDR DALA2021011900315

- Difficulty date: January 18, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 48,832 hours, 23,626 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: No Test
- Location: Seat 3ab
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST PSU/O2 PANEL IN SEAT 3AB DID NOT OPEN.  CORRECTIVE ACTION: REPACKED MASKS.  OPERATIONS CHECK GOOD.
